# SDR AALA202212281470

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 28,384 hours, 11,543 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #2 FUEL FILTER CLOG ECAM AT 1,500' AGL ON TAKEOFF AND IT WENT OUT AT 6,000' AGL. MAINTENANCE REPLACED #2 ENGINE FUEL FILTER PER AMM 73-11-10-400. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 71-00-00 WITH NO LEAKS OR MESSAGES NOTED.
